MAUDE Adverse Event Report: KARL STORZ IMAGING CCU,MODULAR,IMAGE1 S X-LINK,US

KARL STORZ IMAGING CCU,MODULAR,IMAGE1 S X-LINK,US
Model Number TC301US
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id: (b)(4).
 
Event or Problem Description
It was reported that during a cystoscopy procedure on (b)(6) 2024, the device gave an error and not responding.They were able to complete the procedure using a single-use scope without any patient impact.However, this issue caused a delay to the procedure for about 30 minutes.
 
Additional Manufacturer Narrative
The device was returned to our us facility on nov-18-2024, and will later be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id: (b)(4).
 
Additional Manufacturer Narrative
Per evaluation by the manufacturing site: the customer's complaint was verified.The tc301us ccu failed to link to tc201us/tc200us test fixtures.A functional test confirmed the customer's complaint.Troubleshooting resolved the issue by replacing the power supply (ksi part#: 053070-05 rev.Ba).With a test fixture power supply installed the ccu was burned-in overnight without issue.Karl storz does not have access to the power supply schematic, so a specific part could not be identified.Ultimately, a power supply replacement is required to address the customer's issue.Power supply info: (b)(6) part#: bpc000129 rev.E1: serial number: (b)(6).This event is filed under internal complaint id: (b)(4).

Brand Name
CCU,MODULAR,IMAGE1 S X-LINK,US
Common Device Name
CCU,MODULAR
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM   93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key20667352
Report Number2027009-2024-00448
Device Sequence Number7371470
Product Code FET
UDI-Device Identifier04048551356562
UDI-Public04048551356562
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC301US
Device Catalogue NumberTC301US
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer11/18/2024
11/25/2024
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date11/22/2024
12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale
Patient Weight82 KG